American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(14C25) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 16 of 16 found      Go to page: 1

[1] J. Fasel. Mennicke symbols, $K$-cohomology and a Bass-Kubota theorem. Trans. Amer. Math. Soc.
Abstract, references, and article information   
View Article: PDF

[2] Abhishek Banerjee. Higher bivariant Chow groups and motivic filtrations. Trans. Amer. Math. Soc. 363 (2011) 5943-5969. MR 2817416.
Abstract, references, and article information   
View Article: PDF

[3] Jaya NN. Iyer. Murre's conjectures and explicit Chow-Künneth projectors for varieties with a nef tangent bundle. Trans. Amer. Math. Soc. 361 (2009) 1667-1681. MR 2457413.
Abstract, references, and article information   
View Article: PDF

[4] Jyh-Haur Teh. Harnack-Thom theorem for higher cycle groups and Picard varieties. Trans. Amer. Math. Soc. 360 (2008) 3263-3285. MR 2379796.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[5] Jaehyun Hong. Rigidity of smooth Schubert varieties in Hermitian symmetric spaces. Trans. Amer. Math. Soc. 359 (2007) 2361-2381. MR 2276624.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[6] Reza Akhtar. Cycles on curves over global fields of positive characteristic. Trans. Amer. Math. Soc. 357 (2005) 2557-2569. MR 2139518.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[7] Pedro F. dos Santos and Paulo Lima-Filho. Quaternionic algebraic cycles and reality. Trans. Amer. Math. Soc. 356 (2004) 4701-4736. MR 2084395.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[8] Patrick Brosnan. Steenrod operations in Chow theory. Trans. Amer. Math. Soc. 355 (2003) 1869-1903. MR 1953530.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[9] Pedro Luis del Angel and Stefan Müller-Stach. On Chow motives of 3-folds. Trans. Amer. Math. Soc. 352 (2000) 1623 - 1633. MR 1603890.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[10] Judith Plümer. Resultants and the algebraicity of the join pairing on Chow varieties. Trans. Amer. Math. Soc. 349 (1997) 2187-2209. MR 1407499.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[11] Chad Schoen. Complex multiplication cycles and a conjecture of Be\u\i linson and Bloch . Trans. Amer. Math. Soc. 339 (1993) 87-115. MR 1107030.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[12] J. Bochnak and W. Kucharz. Algebraic cycles and approximation theorems in real algebraic geometry . Trans. Amer. Math. Soc. 337 (1993) 463-472. MR 1091703.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[13] B. Brent Gordon. Algebraic cycles and the Hodge structure of a Kuga fiber variety . Trans. Amer. Math. Soc. 336 (1993) 933-947. MR 1097167.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[14] Mark E. Huibregtse. The Albanese mapping for a punctual Hilbert scheme. II. Symmetrized differentials and singularities . Trans. Amer. Math. Soc. 274 (1982) 109-140. MR 670923.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[15] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties (cont.) . Trans. Amer. Math. Soc. 22 (1921) 407-482. MR 1501180.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[16] Solomon Lefschetz. On certain numerical invariants of algebraic varieties with application to abelian varieties . Trans. Amer. Math. Soc. 22 (1921) 327-406. MR 1501178.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 16 of 16 found      Go to page: 1